MathSciNet Relay Station
MathSciNet bibliographic data
MR2204045 16K20
Kunyavskiĭ, Boris È.; Rowen, Louis H.; Tikhonov, Sergey V.; Yanchevskiĭ, Vyacheslav I. Bicyclic algebras of prime exponent over function fields. Trans. Amer. Math. Soc. 358 (2006), no. 6, 2579–2610.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement